Alert archive / Indiana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 54, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Apr 19, 2011, 4:27 AM EDT for 4 counties in Indiana. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 19, 2011, 4:27 AM EDT (08:27 UTC)
- Expired
- Apr 19, 2011, 5:15 AM EDT
- In force
- 48 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Greene County, IN, Lawrence County, IN, Martin County, IN, Monroe County, IN
The radar
The Indianapolis radar (KIND), 87 km from the middle of the area, began a volume at 08:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 8.5 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1035 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 194 m²/s²
- 0-3 km storm-relative helicity
- 347 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
996
WUUS53 KIND 190827
SVRIND
INC055-093-101-105-190915-
/O.NEW.KIND.SV.W.0054.110419T0827Z-110419T0915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
427 AM EDT TUE APR 19 2011
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN GREENE COUNTY IN SOUTHWEST INDIANA...
NORTHERN LAWRENCE COUNTY IN SOUTH CENTRAL INDIANA...
NORTHEASTERN MARTIN COUNTY IN SOUTHWEST INDIANA...
SOUTHEASTERN MONROE COUNTY IN SOUTH CENTRAL INDIANA...
* UNTIL 515 AM EDT
* AT 423 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES
WEST OF BEDFORD...AND MOVING EAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
BEDFORD...
AVOCA...
OOLITIC...
HARRODSBURG...
FAIRFAX STATE RECREATION AREA...
BARTLETTSVILLE...
HELTONVILLE...
CHARLES DEAM WILDERNESS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3889 8689 3898 8669 3906 8638 3904 8638
3904 8633 3899 8633 3899 8629 3887 8629
3876 8685
TIME...MOT...LOC 0828Z 250DEG 37KT 3885 8657
WIND...HAIL 60MPH 1.00IN
$$
CP2 follow-up statements
706
WWUS53 KIND 190846
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
446 AM EDT TUE APR 19 2011
INC055-101-105-190856-
/O.CAN.KIND.SV.W.0054.000000T0000Z-110419T0915Z/
GREENE-MARTIN-MONROE-
446 AM EDT TUE APR 19 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MARTIN...
SOUTHEASTERN GREENE AND SOUTHEASTERN MONROE COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3891 8670 3900 8643 3899 8634 3899 8633
3899 8630 3898 8629 3887 8629 3879 8670
TIME...MOT...LOC 0846Z 253DEG 35KT 3885 8660
$$
INC093-190915-
/O.CON.KIND.SV.W.0054.000000T0000Z-110419T0915Z/
LAWRENCE-
446 AM EDT TUE APR 19 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
LAWRENCE COUNTY UNTIL 515 AM EDT...
AT 442 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES
WEST OF BEDFORD...MOVING EAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
BEDFORD...AVOCA...OOLITIC...BARTLETTSVILLE AND HELTONVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3891 8670 3900 8643 3899 8634 3899 8633
3899 8630 3898 8629 3887 8629 3879 8670
TIME...MOT...LOC 0846Z 253DEG 35KT 3885 8660
WIND...HAIL 60MPH 1.00IN
$$
JP977
WWUS53 KIND 190906
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
506 AM EDT TUE APR 19 2011
INC093-190916-
/O.EXP.KIND.SV.W.0054.000000T0000Z-110419T0915Z/
LAWRENCE-
506 AM EDT TUE APR 19 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN LAWRENCE COUNTY WILL
EXPIRE AT 515 AM EDT/415 AM CDT/...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3891 8670 3900 8643 3899 8634 3899 8633
3899 8630 3898 8629 3887 8629 3879 8670
TIME...MOT...LOC 0906Z 253DEG 35KT 3890 8636
$$
CPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 2:42 AM EDT, 1 hour 45 minutes earlier.
Area forecast discussion, Apr 19, 2:42 AM EDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 242 AM EDT TUE APR 19 2011 .UPDATE... THE SYNOPSIS...NEAR TERM AND SHORT TERM SECTIONS HAVE BEEN UPDATED BELOW && .SYNOPSIS...AN ACTIVE WEATHER PATTERN IS EXPECTED TO CONTINUE ACROSS CENTRAL INDIANA TODAY AND TONIGHT AS A LOW PRESSURE SYSTEM IS EXPECTED TO APPROACH INDIANA AND PUSH NORTH TO THE GREAT LAKES TONIGHT. A COLD FRONT TRAILING FROM THE LOW IS EXPECTED TO PASS ACROSS INDIANA LATE TONIGHT...GENERATING MORE STORMS...SOME OF WHICH COULD BE SEVERE. HIGH PRESSURE IS THEN EXPECTED TO BUILD ACROSS THE AREA ON WEDNESDAY AFTERNOON AND THURSDAY PROVIDING DRY WEATHER. ANOTHER LOW TAKES SHAPE IN THE PLAINS LATE IN THE WEEK AND HELPS ESTABLISH A FRONTAL BOUNDARY THAT REMAINS IN THE REGION THROUGH THE END OF THE FORECAST PERIOD...PROVIDING NEARLY CONSTANT SHOWER AND THUNDERSTORM CHANCES THROUGH MONDAY. && .NEAR TERM /TODAY AND TONIGHT/... SURFACE ANALYSIS EARLY THIS MORNING SHOWS A WARM FRONTAL BOUNDARY ACROSS SOUTHERN INDIANA STRETCHING WEST TO LOW PRESSURE OVER THE OKLAHOMA PANHANDLE. WATER VAPOR IMAGERY SHOWS ABUNDANT MOISTURE STREAMING ACROSS THE PLAINS STATES AND MISSISSIPPI VALLEY IN THE NEARLY ZONAL FLOW. SOUTHERLY FLOW ON THE SOUTH SIDE OF THE WARM FRONT WAS ADVECTING WARM AND MOIST AIR TOWARD CENTRAL INDIANA WITH DEW POINTS IN THE MIDDLE 60S ACROSS SOUTHERN ILLINOIS AND WESTERN KENTUCKY. MEANWHILE ON THE NORTH SIDE OF THE FRONTAL BOUNDARY NORTHEAST WINDS CONTINUED TO PREVAIL ALONG WITH TEMPERATURES AND DEW POINTS IN THE 40S. MAIN FORECAST CHALLENGE TODAY WILL BE POPS AND SEVERE THREAT TIMING. GFS 300K ISENTROPIC SURFACE SHOWS STRONG ISENTROPIC LIFT CONTINUING OVERNIGHT BEFORE ADVECTING NORTHWARD AS THE WARM FRONT PUSHES NORTH THIS AFTERNOON. GIVEN THE MOIST AIR MASS AND THIS UPGLIDE AHEAD OF THE LOW....WILL CONTINUE TO EXPECTED SHOWERS AND SCT THUNDERSTORMS ACROSS CENTRAL INDIANA OVERNIGHT BEFORE TAPERING OFF LATER THIS MORNING. FORECAST SOUNDINGS ACROSS THE FORECAST AREA SHOW A LINGERING LOWER LEVEL INVERSION IN PLACE IN MOST AREAS LONG AND NORTH OF THE WARM FRONT. ABOVE THE INVERSION...MUCH BETTER INSTABILITY LOOKS TO BE IN PLACE AS STEEP LAPSE RATES ARE PRESENT. FURTHERMORE ACROSS THE AREA VERY FAVORABLE WIND SHEAR IS PRESENT AS STORM RELATIVE HELICITY IS IN EXCESS OF 300 M2/S2 FOR MUCH OF THE DAY. THUS ANY CONVECTIVE DEVELOPMENT THAT DOES OCCUR WILL HAVE A VERY FAVORABLE ENVIRONMENT IN WHICH TO SPIN. ONGOING TIMING THOUGHTS REMAIN SIMILAR TO PREVIOUS RUNS AS INITIAL THREAT WILL BE THIS AFTERNOON ACROSS SOUTHERN PARTS OF THE FORECAST AREA...SOUTH OF THE WARM FRONT WHERE LIFTED INDEX READINGS WILL BE LESS THAN -6. GFS SHOWS A STRONG LLJ NEAR 50 KNTS PUSHING NORTH ACROSS INDIANA LATE THIS AFTERNOON AND EVENING...HELPING TO PUSH THE WARM FRONT NORTH ALONG WITH THE WARM...MOIST AND UNSTABLE AIR. THUS EXPECT ONSET MAINLY THIS AFTERNOON AND CONTINUING INTO THE EVENING HOURS...SPREADING FROM SOUTH TO NORTH AS THE LLJ WIELDS ITS INFLUENCE. THUS ALTHOUGH A COMPLETE SOAKER OF A DAY IS NOT EXPECTED...WILL TRY AND FOCUS HIGH CATEGORICAL POPS MAINLY DURING THE AFTERNOON HOURS. SECOND ROUND OF STORMS WILL COME LATE TONIGHT AS MODELS PUSH THE LOW TOWARD MICHIGAN AND THE COLD FRONT IS DRAGGED ACROSS INDIANA. BY THIS TIME...ANY DAYTIME HEATING WILL BE LOST...HOWEVER A NEGATIVELY TILTED UPPER SHORT WAVE WILL BEGIN TO INFLUENCE THE SYSTEM AND FORECAST SOUNDINGS CONTINUE TO SHOW FAVORABLE INSTABILITY WITH CAPE IN EXCESS OF 2000 J/KG AND FAVORABLE HELICITY VALUES FOR ROTATING STORMS. THUS AGAIN WILL AIM FOR CATEGORICAL POPS TONIGHT. GIVEN THE WARM AND MOIST AIR IN PLACE AND THE EXPECTED DYNAMICS SEVERE SEVER WEATHER THREATS WILL BE POSSIBLE...INCLUDING FLASH FLOODING...TORNADOES...LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS. WILL MENTION ALL OF THESE IN THE HAZARDOUS WEATHER OUTLOOK. WILL LEAN TO THE WARMER SIDE OF THE MAVMOS TEMPERATURES FOR HIGHS TODAY AS STRONG WARM AIR ADVECTION IS EXPECTED AS THE WARM FRONT LIFTS NORTHWARD LATE IN THE DAY. AS FOR LOWS WILL LEAN TOWARD THE WET BULB TEMPERATURES AS RAIN IS EXPECTED AND THE BEST COLD AIR DOES NOT ARRIVE UNTIL AFTER 12Z WEDNESDAY. && .SHORT TERM /WEDNESDAY THROUGH WEDNESDAY NIGHT/... MUCH DRIER AIR ARRIVES ON WEDNESDAY AS STRONG HIGH PRESSURE BUILDS IN THE WAKE OF THE DEPARTING LOW PRESSURE SYSTEM. TIME HEIGHT SECTIONS SHOW STRONG SUBSIDENCE ON WEDNESDAY ALONG WITH A DRY COLUMN. FORECAST SOUNDINGS HINT AT SOME TRAPPED LOWER LEVEL STRATOCU ON WEDNESDAY AS THE COLD AIR ADVECTION CONTINUES IN THE WAKE OF THE FRONT. THUS WILL KEEP A FEW CLOUDS AROUND DURING THE DAY ON WEDNESDAY AND GO COOLER THAN MAVMOS FOR HIGHS. ANTICYCLONIC SURFACE FLOW BEGINS BY WEDNESDAY NIGHT AND THIS SHOULD AID CLEARING. THUS EXPECTED A MOSTLY CLEAR NIGHT AS TIME HEIGHTS AND SOUNDINGS CONTINUE TO SHOW THE DRY COLUMN AMID THE NORTHWEST FLOW AT 850 MB AND COLD AIR ADVECTION. WILL TREND LOWS AT OR BELOW MAVMOS FOR LOWS. && .LONG TERM /THURSDAY THROUGH SUNDAY/... WHILE MODEL DISCREPANCIES ARE TYPICAL FOR THE EXTENDED...GENERAL AGREEMENT REMAINS IN A BRIEF RESPITE THURSDAY BEFORE ANOTHER LOW PUSHES THROUGH THE AREA AND LAYS OUT A FRONTAL BOUNDARY REMAINING IN THE AREA THROUGH THE REMAINDER OF THE FORECAST. THIS WILL PROVIDE NEARLY CONTINUOUS THUNDERSTORM CHANCES FROM THURSDAY NIGHT ON OUT. WENT NEAR HPC GUIDANCE SAVE FOR LATE IN THE PERIOD ON POPS AS MORE DISAGREEMENT IS NOTED BETWEEN GUIDANCE SOLUTIONS WITH RESPECT TO FRONTAL POSITION. WENT NEAR A CONSENSUS APPROACH ON TEMPS YET AGAIN WITH THE POTENTIAL FOR SIGNIFICANT REGIONAL TEMPERATURE GRADIENTS. && .AVIATION /DISCUSSION FOR 190000Z TAFS/... FRONTAL SYSTEM APPEARS TO BE LOCATED CLOSE TO KIND/KHUF AT THIS TIME WITH A SLOW SOUTHWARD DRIFT NOTED. SHORT TERM MODEL DATA SUGGEST FRONT WILL PROBABLY REDEVELOP CLOSER TO THE OHIO RIVER THIS EVENING...SO WINDS AT ALL THE TAF SITES SHOULD SHIFT TO A NORTHEAST DIRECTION OVER THE NEXT FEW HOURS. STRONG LOW LEVEL JET OF 45-50 KTS PROGGED BY THE MODELS TO NOSE INTO SOUTHERN INDIANA AFTER 190600Z. LIFT PROVIDED BY THE JET OVER THE FRONTAL ZONE COMBINED WITH RATHER ROBUST ELEVATED INSTABILITY SHOULD ALLOW FOR WIDESPREAD RAIN AND EMBEDDED CONVECTION DEVELOPMENT LATER TONIGHT. APPEARS THE BEST CHANCES FOR CONVECTION OVER THE TAF SITES WILL BE AFTER 190500Z...BUT MAY SEE SCATTERED CONVECTION AS EARLY AS 190300Z. MAIN LIFT TAILS OFF TO THE SOUTHEAST AFTER 191000Z...SO CONVECTIVE THREAT SHOULD DIMINISH OVER THE NORTHERN TERMINALS AFTER THAT TIME. IFR CONDITIONS APPEAR LIKELY IN THE HEAVIER CELLS. PRESSURE GRADIENT LOOKS TO TIGHTEN UP QUITE A BIT LATER THIS EVENING...SO SOME SURFACE WIND GUSTS 20-25 KTS EXPECTED TO DEVELOP FROM 050-080 HEADINGS AFTER ABOUT 190500Z...ESPECIALLY OVER THE MORE NORTHERN TERMINALS. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...PUMA NEAR TERM...PUMA SHORT TERM...PUMA LONG TERM....NIELD AVIATION...JAS
Hazardous weather outlook, Apr 19, 3:57 AM EDT, 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 357 AM EDT TUE APR 19 2011 INZ021-028>031-035>049-051>057-060>065-067>072-200800- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 357 AM EDT TUE APR 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED INCLUDE: TORNADOES... HEAVY RAIN RESULTING IN FLASH FLOODING... DAMAGING STRAIGHT LINE WINDS...AND LARGE HAIL. LIGHTNING IS A THREAT FROM ANY THUNDERSTORM. AREAS AFFECTED AND TIMING: ISOLATED SEVERE STORMS WILL BE POSSIBLE THIS MORNING...HOWEVER MORE WIDESPREAD SEVERE WEATHER IS EXPECTED THIS AFTERNOON AND EVENING ACROSS CENTRAL INDIANA AS A WARM FRONT LIFTS NORTHWARD ACROSS THE AREA. SEVERE THUNDERSTORMS...SOME CAPABLE OF PRODUCING TORNADOES WILL BE POSSIBLE THIS AFTERNOON. IF TORNADOES OCCUR...THEY WILL BE MOST LIKELY TO FORM DURING THE AFTERNOON AND EARLY EVENING HOURS. A COLD FRONT WILL PUSH ACROSS THE STATE TONIGHT AND A LINE OF THUNDERSTORMS ARE EXPECTED TO ACCOMPANY THE FRONT. THESE STORMS MAY PRODUCE DAMAGING STRAIGHT LINE WINDS. AN ISOLATED TORNADO WITH THESE STORM CANNOT BE RULED OUT EITHER. AGAIN...VERY HEAVY RAIN MAY RESULT IN FLASH FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS ALSO ANOTHER CHANCE OF STORMS THURSDAY NIGHT THROUGH SATURDAY. IT IS TOO EARLY TO DETERMINE IF THESE STORMS WILL BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS QUITE LIKELY TODAY. SPOTTERS WILL MOST LIKELY BE NEEDED DURING THE AFTERNOON AND EVENING HOURS. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) PUMA
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 1:25 AM EDT | Tornado Warning | IND | Daviess, Greene, Knox, Lawrence, Martin | 22 min |
| Apr 19, 3:35 AM EDT | Tornado Warning | IND | Daviess, Greene, Knox, Martin | 25 min |
| Apr 19, 5:24 AM EDT | Areal Flood Warning | IND | Daviess, Greene, Jackson, Knox, Lawrence, Martin | 4 hr |
| Apr 19, 6:06 AM EDT | Flash Flood Warning | IND | Jackson | 4 hr |
| Apr 19, 6:42 AM EDT | Flash Flood Warning | IND | Jennings | 3 hr |
| Apr 19, 8:39 AM EDT | Special Weather Statement | IND | Parke | 51 min |
| Apr 19, 9:19 AM EDT | Flash Flood Watch | IND | Bartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more | 18 hr |
| Apr 19, 9:23 AM EDT | Special Weather Statement | IND | Hendricks, Marion | 52 min |
| Apr 19, 9:26 AM EDT | Flash Flood Warning | IND | Jennings | 30 min |
| Apr 19, 10:15 AM EDT | Special Weather Statement | IND | Putnam, Vigo | 45 min |
| Apr 19, 10:54 AM EDT | Special Weather Statement | IND | Vigo | 51 min |
| Apr 19, 11:10 AM EDT | Severe Thunderstorm Warning | IND | Hendricks, Marion, Morgan | 26 min |
| Apr 19, 11:13 AM EDT | Special Weather Statement | IND | Parke | 47 min |
| Apr 19, 11:22 AM EDT | Areal Flood Advisory | IND | Marion | 4 hr |
| Apr 19, 11:27 AM EDT | River Flood Warning | IND | Knox, Sullivan | 34 days |
| Apr 19, 11:27 AM EDT | River Flood Warning | IND | Knox | 27 days |
| Apr 19, 11:27 AM EDT | River Flood Warning | IND | Gibson, Knox, Posey | 29 days |
| Apr 19, 11:27 AM EDT | River Flood Warning | IND | Clay, Greene | 3 days |
| Apr 19, 11:27 AM EDT | River Flood Warning | IND | Shelby | 3 days |
| Apr 19, 11:27 AM EDT | River Flood Warning | IND | Carroll, Tippecanoe, White | 35 hr |
| Apr 19, 11:27 AM EDT | River Flood Warning | IND | Bartholomew, Jackson | 9 days |
| Apr 19, 11:27 AM EDT | River Flood Warning | IND | Jackson, Lawrence, Washington | 20 days |
| Apr 19, 11:27 AM EDT | River Flood Warning | IND | Lawrence, Martin | 23 days |
| Apr 19, 11:27 AM EDT | River Flood Warning | IND | Lawrence, Martin | 22 days |
| Apr 19, 11:27 AM EDT | River Flood Warning | IND | Lawrence, Martin | 23 days |
| Apr 19, 11:27 AM EDT | River Flood Warning | IND | Daviess, Dubois, Martin, Pike | 23 days |
| Apr 19, 11:27 AM EDT | River Flood Warning | IND | Delaware, Madison | 48 hr |
| Apr 19, 11:27 AM EDT | River Flood Warning | IND | Hamilton, Madison | 3 days |
| Apr 19, 11:27 AM EDT | River Flood Warning | IND | Hamilton, Marion | 3 days |
| Apr 19, 11:27 AM EDT | River Flood Warning | IND | Marion, Morgan | 3 days |
| Apr 19, 11:27 AM EDT | River Flood Warning | IND | Marion, Morgan | 4 days |
| Apr 19, 11:27 AM EDT | River Flood Warning | IND | Morgan, Owen | 12 days |
| Apr 19, 11:27 AM EDT | River Flood Warning | IND | Morgan, Owen | 12 days |
| Apr 19, 11:27 AM EDT | River Flood Warning | IND | Greene, Owen | 18 days |
| Apr 19, 11:27 AM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 22 days |
| Apr 19, 11:27 AM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 21 days |
| Apr 19, 11:27 AM EDT | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 23 days |
| Apr 19, 11:27 AM EDT | River Flood Warning | IND | Fountain, Parke, Tippecanoe, Vermillion, Warren | 16 days |
| Apr 19, 11:27 AM EDT | River Flood Warning | IND | Fountain, Parke, Vermillion, Warren | 22 days |
| Apr 19, 11:27 AM EDT | River Flood Warning | IND | Parke, Vermillion, Vigo | 31 days |
| Apr 19, 11:27 AM EDT | River Flood Warning | IND | Parke, Vermillion, Vigo | 17 days |
| Apr 19, 11:27 AM EDT | River Flood Warning | IND | Sullivan, Vigo | 31 days |
| Apr 19, 11:27 AM EDT | River Flood Warning | IND | Knox, Sullivan | 34 days |
| Apr 19, 11:33 AM EDT | Severe Thunderstorm Warning | IND | Hancock, Henry, Rush, Shelby | 25 min |
| Apr 19, 11:41 AM EDT | Special Weather Statement | IND | Hendricks, Putnam | 49 min |
| Apr 19, 11:46 AM EDT | Special Weather Statement | IND | Boone | 44 min |
| Apr 19, 11:47 AM EDT | Special Weather Statement | IND | Montgomery, Vermillion | 43 min |
| Apr 19, 12:02 PM EDT | Severe Thunderstorm Warning | IND | Boone, Montgomery, Parke | 43 min |
| Apr 19, 12:17 PM EDT | Areal Flood Warning | IND | Hancock, Hendricks, Henry, Johnson, Marion, Morgan and 5 more | 48 hr |
| Apr 19, 12:30 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Hamilton, Madison, Tipton | 45 min |
| Apr 19, 12:46 PM EDT | Severe Thunderstorm Warning | IND | Hamilton, Madison | 10 min |
| Apr 19, 1:10 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Madison, Randolph | 21 min |
| Apr 19, 1:13 PM EDT | Severe Thunderstorm Warning | IND | Henry, Randolph, Rush | 17 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.